MAUDE Adverse Event Report: IN2BONES SAS SHANNON BURR; SHANNON BURR LG20 MM STERILE DIA 2.0 X LENGTH 75 MM

IN2BONES SAS SHANNON BURR; SHANNON BURR LG20 MM STERILE DIA 2.0 X LENGTH 75 MM
Model Number G01 01512
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
The drill bit broke during the procedure.The fragment was removed, and a minor injury occurred to the user.Both parties are doing well.
 
Additional Manufacturer Narrative
Following our internal investigation, it was confirmed that the burr used during the chiectomy (removal of excess bone) was not the correct one: a shannon burr was used, whereas the most appropriate model for this procedure is a wedge burr.The problem is related to a usage error and not to the product design., following our internal investigation, it was confirmed that the burr used during the chiectomy (removal of excess bone) was not the correct one: a shannon burr was used, whereas the most appropriate model for this procedure is a wedge burr.The problem is related to a usage error and not to the product design.
 
Event or Problem Description

Brand Name
SHANNON BURR
Common Device Name
SHANNON BURR LG20 MM STERILE DIA 2.0 X LENGTH 75 MM
Manufacturer (Section D)
IN2BONES SAS
immeuble sequoia 3
97 allée alexandre borodine
saint priest, 69800
FR  69800
Manufacturer (Section G)
IN2BONES SAS
immeuble sequoia 3
97 allée alexandre borodine
saint-priest, 69800
FR   69800
Manufacturer Contact
benjamin krempel
immeuble sequoia 3
97 allée alexandre borodine
saint-priest, 69800
FR   69800
MDR Report Key24602892
Report Number3010470577-2026-02081
Device Sequence Number8569114
Product Code GFF
UDI-Device Identifier03760225715918
UDI-Public03760225715918
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberG01 01512
Device Catalogue NumberG01 01512
Device Lot Number2404193
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown